# SDR USAA2010112292632

- Difficulty date: November 18, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 53,939 hours, 37,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - RON - MAJOR REPAIR - CRACK ON FUSELAGE SKIN BETWEEN BS 967 TO BS 986.5, S21L.  REPAIRED FUSELAGE SKIN BETWEEN BS 967 TO BS 986.5, S21L IAW B737 SRM 53-00-01.
